MathSciNet Relay Station
MathSciNet bibliographic data
MR1262938 (95a:58042) 58F05 (14J26 57R40)
McDuff, Dusa; Polterovich, Leonid Symplectic packings and algebraic geometry. With an appendix by Yael Karshon. Invent. Math. 115 (1994), no. 3, 405–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement